Facial Skin Peels When Using Face Cream?
I’m a 23 year old girl. 3 months ago I went to a dermatologist to consult about acne and acne scars. I got facial and peeling treatment, I was also given some creams and serums. After using it for about 4 weeks, all that’s left is the night cream. So I stopped using it for a few weeks. 4 days ago I just decided to use it again. And what I see is that my skin is peeling in all parts of the face. But it’s not sore and not red. rnIt’s just a little itchy. Is that reasonable?rnPlease provide information
Thank you for asking HealthReplies.com
Using a skin care product cannot be done haphazardly. Skin tends to need time to adapt to a product, be it facial soap, toner, moisturizer and so on. Use it regularly according to the instructions given by your doctor so that the effects obtained can be maximized.
Chances are you are experiencing purging, which is a worsening of skin problems before finally showing significant improvement in skin conditions. Purging generally appears as pimples, pimples, blackheads, or inflamed skin (redness, burning, itching), or peeling. Purging will generally improve about a month after using the product.
Purging is generally caused by products that contain active substances in the form of acids or bases such as:
-AHA (alpha hydroxy acid) or glycolic acid
-BHA (beta hydroxy acid) or salicylic acid
-Retinoid Acid or retinoid Acid
and many more
You can research the active substance content on the packaging labels for facial care products. The ingredients above actually aim to regenerate skin cells by exfoliating dead skin, opening closed pores, killing acne-causing bacteria, controlling excess oil production.
In the purging process, pre-existing pimples eventually surface as a result of skin exfoliation, thus giving the impression that aggravation of skin problems will occur first.
As long as skin care products are used according to instructions, complaints like what you are experiencing will generally subside slowly.
However, if you have persistent complaints, maybe this indicates that your skin is not compatible with these facial care products. You should consult a skin specialist who treats you. In addition, proper acne treatment will protect your skin from redness and acne scars
The best step to get rid of acne scars is to visit a dermatologist.
Some alternative treatments for acne scars that doctors might suggest:
-Use of creams or ointments obtained only with a doctor's prescription
-Chemical peeling / office peeling: applying acidic liquid to the face which aims to exfoliate the skin aims to reduce pore blockages, reduce acne scars
-Microdermabrasion: The way it works is similar to a chemical peel, namely by peeling off the outer skin to reduce the appearance of acne scars
-Dermaroller: the use of needles that are moved over the face with the aim of provoking the formation of new collagen so that pimple holes are disguised
-Laser: The most effective way to disguise acne scars
and so forth
May be useful
Regards, Dr. Natalia